| Catalog Number |
1400225-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery with 90% stenosis, heavy calcification and moderate tortuosity.The 2.25x15mm nc trek neo balloon dilatation catheter (bdc) was prepared per instructions for use (ifu) and used for pre-dilatation.The bdc was advanced without resistance but ruptured during the first inflation at about 8 atmospheres (atms).There was no resistance during removal.Another device was used to continue the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.